Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

65years old ,angioplasty one stent done 3 months back. Diabetics

65years old ,angioplasty one stent done 3 months back. Diabetics since 1986. Brillianta, ecosprin av 75/20, start 20mg,concor 2.6, human mixtard 30, sitagliptin 50 & met form in is going on.Recently prostate mild enlarged. Is it possible to take tamsulosin .4mg?
Fri, 28 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m 49 years old 7 months back I had angioplasty with 2 stents inseart in my heart after .. after my angioplasty the pain in neck and back was on and off but from past 3 days I have pain in my neck Nd shoulders and Nd my left leg is also paining nd both the parts of near kidney is also paining I have before history of kidney stone does the pain is of that But I m feeling like some veins of my back is pressed in my chest area also I feel like fullness type in my heart. does something is wrong .. plz tell

doctor1 MD

hello doctor,i just want to know my father has done angioplasty before 15monthe,he feel weak and back pain sometimes he fixed four stents he is diabetic patient also,he is taking all medicine suggested by doctor,he is 61years old.can you pls suggest me how he can feel more active,give me some idea for his diet,

doctor1 MD

Respected dr , AOA ! MY NAME IS AQEEL BARKAT CHOHAN N 34 YEARS OLD MALE 94 WEIGHT 6 FEET HEIGHT.I M DIABETIC FROM THE LAST 5 YEARS N TAKING INSULINE,2WEEKS BACK I GOT A CHEST PAIN N DR SUGGEST FOR ANGIOGRAPY HE FOUND TWO ARTRIES BLOCKAGE 70% SO HE DID ENDOPLASTY HE USED A DRUG COATED STUNT N ONE NON DRUG STUNT IN THE ARTRY.NOW DR START MEDICATON WID LOWPLAT TWICE A DAY ,DIOVAN 80 ONE IN MORNING,MEROL25 MG ONEC IN MORNING AND DISPRIN DAILY. LIPIIDIP 10 MG AT NIGHT.AFTER TAKING MEDICINES I FEEL VERY MUCH DIZINESS,FATIGUE,STRESS IN MUSCLES.PLZ REPLY ME IS THIS EFFECT OF MEDICINES OR IS THIS EFFECT OF STUNT? SHOULD I REDUCE MY MEDICINESS? THESE R SUITABLE FOR MY PROBLEM?KINDLY REPLY ME THANKS !!!!

Loading Online Doctors....